RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 2, Pages 279–281 (Mi dan33842)  

MATHEMATICS

Integral theorems for large deviations when the Cramer condition is violated

A. V. Nagaev

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR

Full text: PDF file (299 kB)

Document Type: Article
UDC: 519.214
Presented: Yu. V. Linnik
Received: 03.07.1967

Citation: A. V. Nagaev, “Integral theorems for large deviations when the Cramer condition is violated”, Dokl. Akad. Nauk SSSR, 180:2 (1968), 279–281

Citation in format AMSBIB
\Bibitem{Nag68}
\by A.~V.~Nagaev
\paper Integral theorems for large deviations when the Cramer condition is violated
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 2
\pages 279--281
\mathnet{http://mi.mathnet.ru/dan33842}


Linking options:
  • http://mi.mathnet.ru/eng/dan33842
  • http://mi.mathnet.ru/eng/dan/v180/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019